Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Generalized Kac-Moody algebras and some related topics


Author: Urmie Ray
Journal: Bull. Amer. Math. Soc. 38 (2001), 1-42
MSC (2000): Primary 17B65, 17B67
Published electronically: October 18, 2000
MathSciNet review: 1803076
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 17B65, 17B67

Retrieve articles in all journals with MSC (2000): 17B65, 17B67


Additional Information

Urmie Ray
Affiliation: Université de Reims, France
Email: ray@ihes.fr

DOI: http://dx.doi.org/10.1090/S0273-0979-00-00891-0
PII: S 0273-0979(00)00891-0
Received by editor(s): February 8, 2000
Received by editor(s) in revised form: July 20, 2000, and September 19, 2000
Published electronically: October 18, 2000
Dedicated: To the memory of my father
Article copyright: © Copyright 2000 American Mathematical Society